Free Access
Issue
ESAIM: PS
Volume 14, 2010
Page(s) 286 - 298
DOI https://doi.org/10.1051/ps:2008035
Published online 29 October 2010
  1. D. Aldous, Tree-based models for random distribution mass. J. Statist. Phys. 73 (1993) 625–641. [CrossRef] [MathSciNet]
  2. J. Bertoin, The asymptotic behavior of fragmentation processes. J. Eur. Math. Soc. 5 (2003) 395–416. [CrossRef] [MathSciNet]
  3. J.D. Biggins, Martingale convergence in the branching random walk. J. Appl. Probab. 14 (1977) 25–37. [CrossRef]
  4. P. Billingsley, Probability and measure. Second edition. John Wiley & Sons, New York (1986).
  5. L. Breiman, Probability. Second edition. SIAM (1992).
  6. G.G. Brown and B.O. Shubert, On random binary trees. Math. Oper. Res. 9 (1985) 43–65. [CrossRef]
  7. P. Chassaing and G. Schaeffer, Random planar lattices and integrated superbrownian excursion. Probab. Theory Relat. Fields 128 (2004) 161–212. [CrossRef]
  8. B. Chauvin, T. Klein, J.F. Marckert and A. Rouault, Martingales and profile of binary search trees. Electron. J. Probab. 10 (2005) 420–435. [MathSciNet]
  9. L. Devroye and H.K. Hwang, Width and more of the profile for random trees of logarithmic height. Ann. Appl. Probab. 16 (2006) 886–918. [CrossRef] [MathSciNet]
  10. M. Drmota, Profile and height of random binary search trees. J. Iranian Stat. Soc. 3 (2004) 117–138.
  11. M. Fuchs, H.-K. Hwang and R. Neininger, Profiles of random trees: limit theorems for random recursive trees and binary search trees. Available at: http://algo.stat.sinica.edu.tw (2005).
  12. S. Janson and J.F. Marckert, Convergence of discrete snakes. J. Theory Probab. 18 (2005) 615–645. [CrossRef]
  13. O. Kallenberg, Fundations of Modern Probability. Second edition. Springer-Verlag, New York (2001).
  14. D.E. Knuth, The art of computer programing, Volume 1: Fundamental algorithms. Second edition. Addison-Wesley, Reading, MA (1997).
  15. M. Kuba and A. Panholzer, The left-right-imbalance of binary search trees. Available at: http://info.tuwien.ac.at/panholzer (2006).
  16. G. Louchard, Exact and asymptotic distributions in digital and binary search trees. RAIRO Theoret. Inform. Appl. 21 (1987) 479–496.
  17. H. Mahmoud, Evolution of Random Search Trees. John Wiley, New York (1992).
  18. H.M. Mahmoud and R. Neininger, Distribution of distances in random binary search trees. Ann. Appl. Prob. 13 (2003) 253–276. [CrossRef]
  19. H.M. Mahmoud and R.T. Smythe, A survey of recursive trees. Theoret. Probab. Math. Statist. 51 (1995) 1–27.
  20. J.-F. Marckert, The rotation correspondence is asymptotically a dilatation. Random Struct. Algorithms 24 (2004) 118–132. [CrossRef]
  21. G. Slade and T. Hara, The scaling limit of the incipient infinite cluster in high-dimensional percolation. II. Integrated super-brownian excursion. J. Math. Phys. 41 (2000) 1244–1293. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.